# SDR MASA200601982

- Difficulty date: July 29, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 7,799 hours, 5,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5096 PHX - CAPTAIN REPORTED PAX DOOR WILL NOT CLOSE.  MX INSPECTED AND CYCLED DOOR, NO DEFECT NOTED.
